Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

The mappings and inverse problems for evolutionary equations

Yu. E. Anikonov1

1Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Acad. Koptyug prosp., 4, 630090 Novosibirsk, Russia. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 16, Issue 8, Pages 737–742, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2008.046, December 2008

Publication History

Received:
2008-03-25
Published Online:
2008-12-08

Abstract

New representations for solutions and coefficients of evolutionary equations are presented in the paper. On the basis of these representations the theorems of solvability of inverse problems are obtained.

Key words.: Inverse problems; evolution equation; inversion formulas

Comments (0)

Please log in or register to comment.